You sound very courageous to me! I am currently a little over 3 weeks into an oxycodone detox. I battled benzodiazepines years ago. Klonopine is a benzo. I got really bad into Xanax.
I am not sure if you mentioned how long you have used opiates and klonopine, but I would personally recommend amino acids. I think they help the brain chemistry to reset. I did not know this 10 years ago when I finally got off Xanax. The rebound anxiety was horrible. A doctor may be able to help with an antidepressant. I was 6 months before I could leave the house, but I had been abusing ALOT of Xanax.
Have faith, you WILL get better, just takes a little time. I used to go buy a pack of gum at a convenience store to practice talking to people. Got more active physically with walks, etc. Read good books, watched funny shows, listened to nice music. ANYTHING to get my brain a little workout. I know this must sound silly, but little by little, I got better.
This time I am dealing with similar problems caused by opiates. My sleep is still off and some days I have no energy.
But I don't want any more pills, they make my life miserable.
Please have faith in yourself, you have 13 clean days. KEEP GOING!!
It sounds like you really want your life back.
You are in my thoughts.
Thanks for your message! I was on klonopin 1-2mgs for about a year and was taking 3-6 percs or norcos, I don't know the mg because my mother was giving them to me. When I was on them I took my son for a walk or to the park every morning. I can't do much with him now, but I know giving him a mother clean from this crap is way more beneficial than playing outside. My agoraphobia and anxiety are worse than ever, I had no idea what benzos do to the brain! Ugh, how horrible.
The thing that's helped me the most to feel normal is to watch all my favorite comedys, to laugh and just keep a positive attitude. This is the hardest thing I've ever done and I'm angry with my doctor and the lack of knowledge and compassion in the medical community. Thanks so much for your message :)
Great job on quitting the 2 meds! I just wanted to add that quitting cold turkey from any Benzo, including Klonipin can be very dangerous. People have died doing this. I am not trying to scare you, I just want to to be aware of it. It is wonderful that you are wanting to quit both of these drugs, but it's always best with a Benzo to involve your doctor. They usually prefer to wean you down very slowly off of them. Since it's been 2 weeks since you had them, I have no idea what they would want to do. If you keep feeling rough like this, an you might because Benzo withdrawl can last for a month or longer sometimes, please go see a doctor about it. I wish you nothing but the best in your journey to a clean and sober life. I hope that you can start feeling better very soon.
I recently went to a well known detox facility and was detoxed from 1-2mg of Klonopin at night. The doctor told me the half-life of this particular drug is 12 days. So, she may be feeling sick still, but I seriously doubt that she would have a seizure now if it's been 14 days since she used it.
If she was having high blood pressure or a high heart rate, I would go see my doctor and involve him, like you suggest.
Yes, thank you. I am aware of the long half life of Klonipin and I was in no way trying to tell the original poster that they would have a seizure. I was just letting them know that benzo wds can be very dangerous and that doctors recommend that you wean down. It is for sure the safest approach. (At least that is my understanding in my experience working as an RN.) It's always best for us to check with our doctors about these things. I'm apologize if I came off in any other way. It's very early in the morning.
Hi there & Welcome! A big Hi-Five to you on your BIG 13 days.
Much of your post resonated with me. I hear you on doing your kick in difficult circumstances. You're going through a trial by fire for sure, between living with your mom, going cold turkey & your BF leaving. (When it rains it pours, eh?) I just wanted you to know that I think you're doing a terrific job thus far even if it doesn't feel like it to you. You've got grit & that's going to help you through this. You CAN do this. It's hard to be isolated @ the best of times, let alone with what you're going through & I'd like you to know that you're NOT on your own. You have friends here! (I'm one of them.) I came off of 20 yrs. of Methadone & many more of Heroin -- a grueling detox -- and I credit this site & the people on it with getting me to 7+ mos.
The thing is, you don't have to make it 2 or 4 more weeks more. Try not to think that way. Don't look into that tunnel & psych yourself out. All you have to do is stay in the moment & make it through the next couple of minutes. If you're not opposed to AA/NA & you're forced to live with an enabling Mom then it might be a good idea to get to a meeting or two to build yourself a network of sober friends who can provide you the support that we all need. If you don't like one meeting, there are others. Would it be possible to explain to your mom & maybe get her to the 'Living with & addict forum'. You or she could post for advice re: your situation. (It might be an eye-opener for her.) You could also post here for advice on this particular topic & have her read the responses.
I'm truly sorry you're still vomiting. Are you eating & hydrating properly? (2 to 3 liters or more of water per day.) Do you think it might be stress or do you have an underlying medical condition? I promise you that it does get better. It just takes some time. Try to be patient & allow your body/mind the time it needs to heal itself.
I wish you all the Determination & Clarity that you'll need to punch through this. Please, Hang in there! You're worth it. We're here & we're pulling for you.
No, I didn't think that at all. You were right on the money about it being very dangerous to cold turkey on all benzos. I was just trying to comfort her that at 14 days she's probably ok. But, I'm no doctor either.
Sorry if I gave the wrong impression. You have been here much longer than me and are much more knowledgeable.
Thanks so much for all the kind words guys. Its really helping me trough this.
Here is the thing... When I was pregnant with my son I quit cold turkey. My GP and the doctor who prescribed them told me I was fine. At the time I was only on .5 mgs. And I explained to both of them that about 2 weeks after quitting I was feeling really sick and scared and didn't know if it was withdrawal. They both told me benzos are perfectly safe the way I was using them at the time. They also both said at 2 weeks the drug is no longer in my system . That's TWO doctors making me feel like this is safe when it's not. What am I supposed to do argue with them? Find a new doctor? Understandably i am scared to even attempt that bc 2 doctors I've been to told me it was in my head, it was my natural anxiety returning. Withdrawal symptoms can't possibly be there 2 weeks later . I would love to have a professionals advice or help but that's what I was told so I have very little faith. People are very fortunate to have a knowledgable doctor who is educated in this, but mine just aren't. At this stage if I went to a professional who told me it was in my head I think I'd lose it. I don't want to be told I'm overreacting, it's in my head or anything patronizing like that bc i am very fragile and barely hanging on.
It is not in your head the way they are saying. I came off of Klons with my Methadone and I was snorting illegal Adderral with it. The Benzo I did c/t but found out later how dagerous it could be. I just talk to the Dr and he said had it been NOT for the Benzo I might have not detoxed so long..All 3 of the drugs hit different Neurotransmitters and the Klons hit the Gabba. My girl friend even told me that the pharmacist what not concerned to much for her to Come c/t form the Methadone but he was concerned about the Klons. You all ready have some days in but just know the the Anxiety you are experiencing will take time..Just stay away from all mind altering drugs and let the brain heal..You will calm down soon. It took my awhile but I do not say out here. If you are worried just send me a PM. You will be fine just give it time. Yes Ang is right c/t from alcohol or a Benzo needs to be under a Dr care because you could have a sez. But I do think you might be pass that..